# SDR UPS02438873

- Difficulty date: July 22, 2002
- Submitted: July 24, 2002
- Operation: Air carrier
- Aircraft: N528UP
- Make and model: Boeing 747256B
- Aircraft serial: 24071
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 65B801293
- Condition: Ruptured
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:N/A, AIR TURNBACK FOR LOSS OF NR 1 HYD QTY.  FOUND RT BODY GEAR DOWNLOCK ACTUATOR FLEX LINE BUSTED.  INSTALLED T/E MP FLEX LINE IAW MM 32-30-00.  LEAK CHECK GOOD ON GROUND.
